# SDR NACA2001007

- Difficulty date: February 2, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6A
- Aircraft serial: 44636
- Aircraft time: 32,292 hours
- Engine: Pwa R2800CB3
- Engine time: 2,269 hours
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Regulator
- Part number: 1893013
- Part serial: 252341
- Condition: Leaking
- Location: Nr 3 Engine Oil
- Part time: 2,269 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

SHUT DOWN NR 3 ENGINE DUE TO OIL LOSS.  REMOVED AND REPLACED OIL TEMP REGULATOR.
